# SDR HALA2020011400013

- Difficulty date: January 10, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N485HA
- Make and model: Boeing 717-200
- Aircraft serial: 55130
- Aircraft time: 28,442 hours, 66,774 cycles
- Engine: Rroyce BR700710A110
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Probe
- Part number: 0154JG
- Part serial: T1330
- Condition: Faulty
- Location: Engine
- Part time: 2,517 hours, 5,625 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - SELECT FADEC ALTERNATE (L) ILLUMINATED DURING CLIMBOUT - ABOUT 1,300 FEET C/W QRH PROCEDURES, LIGHT DID NOT GO OUT - RETURNED TO HNL.  PER FIM 73-21 TASK 814 STEPS A TO D (4) MECH: CONTINUED FROM STEP D.(3)(B). REMOVED AND REPLACED P2/T2 PROBE PER AMM 73-21-05. COMPLETED REMAINING STEPS OF FIM 73-21 TASK 814. REPAIR CONFIRMATION SATISFACTORY. OK FOR SVC.
